MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER

SENSEONICS INC. EVERSENSE TRANSMITTER; IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER
Model Number 104208-600
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 01 may 2025, senseonics was made aware of an incident where user reported an event where the cgm showed results that are different from glucometer measurements.No injury or medical intervention was reported.
 
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Additional Manufacturer Narrative
On (b)(6) 2025, the user reported that the system showed results that differed from glucometer measurements.The case was escalated to the next level of support for further review.An initial review of data management system (dms), the cloud platform for eversense system, revealed patterns consistent with situations in which estimated values were entered as calibrations instead of actual bg meter values.The user was advised that only true bg meter values, obtained via fingerstick, should be used for calibration.Entering estimated values or readings from the eversense cgm or another cgm, can disrupt the calibration process and lead to significant deviations in the sensor readings.In addition to improper calibration entries, it was noted that the user was using outdated transmitter firmware, which may have contributed to the observed sensor inaccuracies due to suboptimal communication with the sensor.As the user did not have access to a computer to update the firmware, a replacement transmitter with the latest firmware was provided.The updated firmware included enhanced antenna calibration to improve communication with the sensor.The returned transmitter was tested in-house, and no malfunction was identified based on the investigation findings.The user resumed use of the system with the new transmitter, and a review of sensor data from the two weeks following the event confirmed good agreement between sg and bg values.B4.Date of this report 29 july 2025.G3.Date received by the manufacturer? 29 july 2025.H3.Device evaluated by manufacturer? yes.H6.Type of investigation updated to 4121.H6.Investigation findings updated to 628,4248.H6.Investigation conclusions updated to 58,19.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
IMPLANTABLE GLUCOSE MONITORING SYSTEM, TRANSMITTER
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key22553720
Report Number3009862700-2025-01155
Device Sequence Number9559914
Product Code SBA
UDI-Device Identifier00817491024237
UDI-Public00817491024237
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/11/2025
Device Model Number104208-600
Device Catalogue NumberFG-4000-01-001
Device Lot Number02E284S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer07/29/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age66 YR
Patient SexFemale